# SDR 07FDEA03999

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N434FE
- Make and model: Airbus A310-203
- Aircraft serial: 355
- Aircraft time: 44,246 hours, 19,687 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53978278200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER SEGMENT P46RH, C 64-65 STRINGER SEGMENT REPAIR PERFORMED BY BLEND OUT UNTIL CORROSION REMOVAL IAW EA 6-5317-81052 AND RAS/DATLS/0002039/2004 ISS A.
